# SDR JJBA20251111046

- Difficulty date: September 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SPAR STRAP CORRODED FROM RIB 19 TO RIB 25. REMOVED CORROSION ON LH WING LOWER SPAR STRAP FROM RIB 19 TO RIB 25 BY BLENDING
